Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 132, Number 5

All articles in this issue are freely accessible.

Hochschild cohomology of Frobenius algebras
Jorge A. Guccione and Juan J. Guccione.
Proc. Amer. Math. Soc. 132 (2004), 1241-1250
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053327
Contractible Fréchet algebras
Rachid El Harti.
Proc. Amer. Math. Soc. 132 (2004), 1251-1255
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053328
On Bohman’s conjecture related to a sum packing problem of Erdos
R. Ahlswede, H. Aydinian and L. H. Khachatrian.
Proc. Amer. Math. Soc. 132 (2004), 1257-1265
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053329
Multilinear differential operators on modular forms
Min Ho Lee.
Proc. Amer. Math. Soc. 132 (2004), 1267-1277
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053330
Rings with finite Gorenstein injective dimension
Henrik Holm.
Proc. Amer. Math. Soc. 132 (2004), 1279-1283
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053331
Stable minimal surfaces in $R^{4}$ with degenerate Gauss map
Toshihiro Shoda.
Proc. Amer. Math. Soc. 132 (2004), 1285-1293
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053332
A note on periodic solutions of nonautonomous second-order systems
Chun-Lei Tang and Xing-Ping Wu.
Proc. Amer. Math. Soc. 132 (2004), 1295-1303
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053333
Viscosity and relaxation approximations for a hyperbolic-elliptic mixed type system
Yun-guang Lu and Christian Klingenberg.
Proc. Amer. Math. Soc. 132 (2004), 1305-1309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053334
$H^{1}$-bounds for spectral multipliers on graphs
Ioanna Kyrezi and Michel Marias.
Proc. Amer. Math. Soc. 132 (2004), 1311-1320
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053335
An approximation property of harmonic functions in Lipschitz domains and some of its consequences
Jorge Rivera-Noriega.
Proc. Amer. Math. Soc. 132 (2004), 1321-1331
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053336
Global Hölder regularity for discontinuous elliptic equations in the plane
Sofia Giuffrè.
Proc. Amer. Math. Soc. 132 (2004), 1333-1344
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053337
Polaroid operators and Weyl’s theorem
Bhaggy Duggal, Robin Harte and In Ho Jeon.
Proc. Amer. Math. Soc. 132 (2004), 1345-1349
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053338
Local uniqueness for the fixed energy fixed angle inverse problem in obstacle scattering
Plamen Stefanov and Gunther Uhlmann.
Proc. Amer. Math. Soc. 132 (2004), 1351-1354
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053339
Existence of solutions for semilinear elliptic problems without (PS) condition
Jianfu Yang.
Proc. Amer. Math. Soc. 132 (2004), 1355-1366
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053340
A continued fraction analysis of periodic wavelet coefficients
Joel Glenn.
Proc. Amer. Math. Soc. 132 (2004), 1367-1375
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053341
On a spectral property of Jacobi matrices
S. Kupin.
Proc. Amer. Math. Soc. 132 (2004), 1377-1383
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053342
The linear escape limit set
Christopher J. Bishop.
Proc. Amer. Math. Soc. 132 (2004), 1385-1388
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053343
Local automorphisms and derivations on $\mathbb{M}_{n}$
Sang Og Kim and Ju Seon Kim.
Proc. Amer. Math. Soc. 132 (2004), 1389-1392
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053344
Estimates for an oscillatory integral operator related to restriction to space curves
Jong-Guk Bak and Sanghyuk Lee.
Proc. Amer. Math. Soc. 132 (2004), 1393-1401
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053345
Second cohomology group of group algebras with coefficients in iterated duals
A. Pourabbas.
Proc. Amer. Math. Soc. 132 (2004), 1403-1410
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053346
An endpoint estimate for the discrete spherical maximal function
Alexandru D. Ionescu.
Proc. Amer. Math. Soc. 132 (2004), 1411-1417
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053347
Completely rank nonincreasing linear maps on nest algebras
Jinchuan Hou and Jianlian Cui.
Proc. Amer. Math. Soc. 132 (2004), 1419-1428
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053348
Adjoint for operators in Banach spaces
Tepper L. Gill, Sudeshna Basu, Woodford W. Zachary and V. Steadman.
Proc. Amer. Math. Soc. 132 (2004), 1429-1434
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053349
A fixed point theorem in partially ordered sets and some applications to matrix equations
André C. M. Ran and Martine C. B. Reurings.
Proc. Amer. Math. Soc. 132 (2004), 1435-1443
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053350
Location of focal points
Gary D. Jones.
Proc. Amer. Math. Soc. 132 (2004), 1445-1447
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053351
A formula for the joint local spectral radius
E. Yu. Emel'yanov and Z. Ercan.
Proc. Amer. Math. Soc. 132 (2004), 1449-1451
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053352
Numerical radius distance-preserving maps on $\mathcal{B}(H)$
Zhaofang Bai and Jinchuan Hou.
Proc. Amer. Math. Soc. 132 (2004), 1453-1461
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053353
Unitary operators preserving wavelets
Ziemowit Rzeszotnik and Xiaofei Zhang.
Proc. Amer. Math. Soc. 132 (2004), 1463-1471
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053354
Isometries of certain operator spaces
R. Khalil and A. Saleh.
Proc. Amer. Math. Soc. 132 (2004), 1473-1481
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053355
Spectral subspaces of subscalar and related operators
T. L. Miller, V. G. Miller and M. M. Neumann.
Proc. Amer. Math. Soc. 132 (2004), 1483-1493
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053356
Polynomial approximation on real-analytic varieties in $\mathbf{C}^{n}$
John T. Anderson, Alexander J. Izzo and John Wermer.
Proc. Amer. Math. Soc. 132 (2004), 1495-1500
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053357
Induced norms, states, and numerical ranges
Chi-Kwong Li, Edward Poon and Hans Schneider.
Proc. Amer. Math. Soc. 132 (2004), 1501-1506
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053358
A Bailey lattice
Jeremy Lovejoy.
Proc. Amer. Math. Soc. 132 (2004), 1507-1516
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053359
Adjoint restriction estimates and scaling on spheres
Bassam Shayya.
Proc. Amer. Math. Soc. 132 (2004), 1517-1524
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053360
The Cheeger constant of simply connected, solvable Lie groups
Norbert Peyerimhoff and Evangelia Samiou.
Proc. Amer. Math. Soc. 132 (2004), 1525-1529
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053361
Regularity, partial elimination ideals and the canonical bundle
Matthew G. Jones.
Proc. Amer. Math. Soc. 132 (2004), 1531-1541
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053362
The free roots of the complete graph
Enrique Casanovas and Frank O. Wagner.
Proc. Amer. Math. Soc. 132 (2004), 1543-1548
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053363
Contact 3-manifolds with infinitely many Stein fillings
Burak Ozbagci and András I. Stipsicz.
Proc. Amer. Math. Soc. 132 (2004), 1549-1558
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053364
Erratum to “A note on regular Dirichlet subspaces”
Masatoshi Fukushima and Jiangang Ying.
Proc. Amer. Math. Soc. 132 (2004), 1559-1559
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2053365
American Mathematical Society